Peyronies Society Forums

Please login or register.

Login with username, password and session length
Pages: [1]   Go Down

Author Topic: Wladyslaw - my story...  (Read 4406 times)

0 Members and 1 Guest are viewing this topic.

Wladyslaw

  • Voting Member
  • **
  • Country: pl
  • Offline Offline
  • Gender: Male
  • Posts: 51
Wladyslaw - my story...
« on: April 12, 2017, 11:02:09 AM »

Hello,

I am 39 years old and very advanced Peyronies Disease.

Some time ago I noticed that my penis changed shape a bit (he was down). From about 6-10 months I stopped having morning erections (night probably too) and decreased my desire for sex. I explained to myself that it was the result of fatigue and stress.

I have to add that I went 3 times a week to the gym and helped at least 2500 mg of L-arginine. I suspect my problems are justified by this supplement. I think the long-term intake (coding) of L-Arginine is dangerous to health. Too bad it's only now ...
I went to the doctor only a month ago because during sex with my wife I felt a strong pain in the area around the head of my penis. The doctor interviewed me and stated (he fingered me) that it was Peyronies Disease. He said that I have to read on the internet about this disease and how do I decide on steroid injections then I have to go back to it.

I will add that after visiting the doctor I set off L-Aignina and almost immediately I feel that something is wrong. I made myself weak - I quickly began to get tired, and after a week I got a sciatica attack. Hence, my belief that long-term use of L-Arginine is dangerous. If I'm wrong, please take your comments.

1. Has any of you been taking this supplements for a long time (at least 12 months)?

I checked on the internet what kind of illness and of course I was scared. So I went to another urologist (also private, because in my country to visit a specialist specialist with insurance waiting for a minimum of 2 months). He made me an ultrasound and with suspicion Peyronies Disease commissioned a magnetic resonance imaging study.
Resonance study confirmed Peyronies Disease. The pathological changes located between the cavernous bodies and the spongy body just below the penis head and two relatively new lesions on the back of the penis less than halfway.

I went back to the second urologist and he also recommended steroid injections. On the Polish Urological Society website, I found that the results of the 1997 treatment showed that Dexamethasone injections were helpful in treating Peyronies Disease (43% of pancreatitis cured, 23% significantly improved, and everyone who had Erectile Dysfunction experienced improvement). So I decided on the injections. Now I think that was a mistake. There is information in the foreign internet that this is an old high risk method.

2. Did any of you also have steroid injections and did they help?

When L-Arignin was discontinued immediately, severe Erectile Dysfunction problems appeared.
My current state is very difficult. At first I do not trust doctors in Poland because they use old methods of treatment and can hardly offer me more. Second, I do not know what to do. If my condition is caused by L-arginine, drugs such as Sildenafil and Cialis (PDE5) and PENTOX can only hurt me. I know from this forum that the penis health is very important erections, but I do not have them and I do not know whether to urge the doctor to give me PENTOX and Cialis. I also bought a VED (one cylinder), but after a few times I began to feel pain - I followed the procedure and low pressure.

When L-Arignin was discontinued immediately, severe Erectile Dysfunction problems appeared.
My current state is very difficult. At first I do not trust doctors in Poland because they use old methods of treatment and can hardly offer me more. Second, I do not know what to do. If my condition is caused by L-arginine, drugs such as Sildenafil and Cialis (PDE5) and PENTOX can only hurt me. I know from this forum that the penis health is very important erections, but I do not have them and I do not know whether to urge the doctor to give me PENTOX and Cialis. I also bought a VED (one cylinder), but after a few times I began to feel pain - I followed the procedure and low pressure.

I am after two injections (tomorrow I have a third) and I do not know what to do. In my opinion it is worse than it was. I have a bigger hourglass (and it looks like a bottleneck) and if I even get an erection (manual stimulation), my penis's head is soft. It looks as if it did not get as much blood as it should. A month ago it was not. I think it's from the injections.

I do not know what to do. I'm obsessive about it. I can not sleep, work and live. I'm trying to prove myself that I'm a man, trying to make an erection and masturbate all the time. This obviously does not bother me because my erections are soft.

I do not know whether to continue taking the injections or to beg the doctor to give me a prescription for PENTOX and Cialis - I found in forums that Pentox (3 x 400mg) and small doses of Cialis (1 x 2,5-5mg per day) help. But I think my Peyronies Disease is from L-arignine so?

3. Did any of you have advanced Peyronies Disease (I mean bottleneck / hourglass + 2 new changes of lumps) + Erectile Dysfunction (including no night and morning erections for more than six months) and managed to improve his condition?

4. In my situation, I have already begun to put money on the prosthesis?

Thank you in advance for your advice.

Regards

Wladyslaw
Logged
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
2748 Views
Last post September 16, 2013, 09:00:04 PM
by james1947
1 Replies
1591 Views
Last post April 06, 2014, 07:41:53 PM
by cs65
0 Replies
3495 Views
Last post May 31, 2014, 04:39:52 PM
by D. KEN